# SDR AU980424

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Up
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR `UP' POSITION MICROSWITCH OUT OF ADJUSTMENT.
